A note on norm-attaining functionals

Luděk Zajíček

Časopis pro pěstování matematiky (1981)

  • Volume: 106, Issue: 2, page 168-169
  • ISSN: 0528-2195

How to cite

top

Zajíček, Luděk. "A note on norm-attaining functionals." Časopis pro pěstování matematiky 106.2 (1981): 168-169. <http://eudml.org/doc/21452>.

@article{Zajíček1981,
author = {Zajíček, Luděk},
journal = {Časopis pro pěstování matematiky},
keywords = {norm-attaining functional; Bishop-Phelps theorem; Radon measure; support of a measure},
language = {eng},
number = {2},
pages = {168-169},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {A note on norm-attaining functionals},
url = {http://eudml.org/doc/21452},
volume = {106},
year = {1981},
}

TY - JOUR
AU - Zajíček, Luděk
TI - A note on norm-attaining functionals
JO - Časopis pro pěstování matematiky
PY - 1981
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 106
IS - 2
SP - 168
EP - 169
LA - eng
KW - norm-attaining functional; Bishop-Phelps theorem; Radon measure; support of a measure
UR - http://eudml.org/doc/21452
ER -

References

top
  1. E. Bishop R. R. Phelps, А proof that every Banach space is subreflexive, Bull. Аmer. Math Soc. 67 (1961), 97-98. (1961) Zbl0098.07905MR0123174
  2. N. Bourbaki, Éléments de Mathématique, Livre VI, Intégration, Paris. Zbl1139.12001

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.